# SDR GTIA2023071337334

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 10,163 hours, 4,192 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORT DIRTY SOCKS SMELL DURING DECENT IN FWD + MID A/C-PER TSM 05-50-00-810-831-A FOUND BOTH ENG OVERSERVICED OIL LEVEL WAS ADJUSTED TO THE PROPER LEVEL PER AMM 79-00-00, ALSO ACCOMPLISHED DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYSTEM (ECS), PER AMM 21-00-00 WITH BOTH ENG RUNING, A/C OK TO CONTINUED IN SERVICE, NO SMELL AT THIS TIME NOTED.
